I just took 50 capules of 500 mg of acetaminophen..?

When should I experience signs?

7 Answers

Relevance
  • Anonymous
    9 years ago
    Favorite Answer

    I would call 911, I have been at the point of feeling like death but i am still here because I had thoughts right after i took it all, and then called 911, and i ended up dying 2 times that night

    just go get some help, because everyone has a purpose in life

    Source(s): self
  • ?
    Lv 4
    4 years ago

    relies upon on how a lot Acetaminophen you took.. each and each over the counter drug has diverse dosages. Acetaminophen is Tylenol. The "500" on the Hydrocodone is 500 MG of Acetaminophen. someone could no longer take over 3000 MG in step with day. so see you later because the Acetaminophen became no longer over 2500 MG mixed entire, you may be ok notwithstanding for destiny reference, Acetaminophen used over a lengthy era of time may reason liver damage. So alcohol shouldn't in any respect be desirous about it

  • CB
    Lv 7
    9 years ago

    It might be a day or so. But all the while your liver is dying. It will begin to ache and hurt very badly. What you have done will last a lifetime and cause you long term health problems. Call 911 now and go ahead and get treated before it gets worse.

  • Anonymous
    9 years ago

    I would call 911

  • How do you think about the answers? You can sign in to vote the answer.
  • Youre gonna tgrow up and maybe even have seizures. Thats the slowest way to attempt suicide.

  • When you start seeing the light just follow it

  • 9 years ago

    you need to take yourself to an emergency dept straight away

Still have questions? Get your answers by asking now.